# SDR SWAA2021081395641

- Difficulty date: June 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL WEB BETWEEN BS 787 TO BS 847 AT LEVEL STRINGER-25R AT AFT CARGO COMPARTMENT / REPLACED LOWER SILL WEB BETWEEN BS 787 TO BS 847 AT LEVEL STRINGER 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING #146A8340
